On Kolmogorov-type inequalities for functions defined on a semiaxis

  • V. F. Babenko
  • D. S. Skorokhodov


Necessary and sufficient conditions for the existence of a function from the class S - with prescribed values of integral norms of three successive derivatives (generally speaking, of a fractional order) are obtained.
How to Cite
Babenko, V. F., and D. S. Skorokhodov. “On Kolmogorov-Type Inequalities for Functions Defined on a Semiaxis”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 10, Oct. 2007, pp. 1299–1312, https://umj.imath.kiev.ua/index.php/umj/article/view/3389.
Research articles